Alert archive / Arkansas / Severe Thunderstorm Warnings in 2011

Severe Thunderstorm Warning 855, NWS Little Rock, AR

August 20, 2011Fulton County, Sharp County, Arkansas

NWS Little Rock, AR issued this severe thunderstorm warning at Aug 20, 2011, 9:13 PM CDT for Fulton County, Sharp County, Arkansas. It was in force for 18 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Aug 20, 2011, 9:13 PM CDT (02:13 UTC)
Expired
Aug 20, 2011, 9:31 PM CDT
In force
18 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Fulton County, AR, Sharp County, AR

The radar

The Memphis radar (KNQA), 171 km from the middle of the area, began a volume at 02:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Aug 20, 6:04 PM CDTSevere Thunderstorm WatchSPC5 hr

The nearest sounding before it

Little Rock, AR (KLZK), launched 00:00Z, 2.2 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 00:00Z on 2011-08-21Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 4994 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 00:00Z on 2011-08-21The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 29 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
4994 J/kg
Mixed-layer CIN
-59 J/kg
Mixed-layer LCL
1081 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
29 m²/s²
0-3 km storm-relative helicity
47 m²/s²
Significant tornado parameter
0.6
Supercell composite
3.7

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

989 
WUUS54 KLZK 210213
SVRLZK
ARC049-135-210300-
/O.NEW.KLZK.SV.W.0855.110821T0213Z-110821T0300Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
913 PM CDT SAT AUG 20 2011

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN FULTON COUNTY IN NORTH CENTRAL ARKANSAS...
  NORTHERN SHARP COUNTY IN NORTH CENTRAL ARKANSAS...

* UNTIL 1000 PM CDT

* AT 909 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING QUARTER SIZE HAIL...AND
  DAMAGING WINDS IN EXCESS OF 60 MPH.  THIS STORM WAS LOCATED 3 MILES
  EAST OF FRENCH...OR 9 MILES NORTH OF ASH FLAT...AND MOVING EAST AT
  25 MPH.

* LOCATIONS IMPACTED INCLUDE...
  SADDLER FALLS...      LAKE THUNDERBIRD...   LAKE OMAHA...
  HARDY...              FRENCH...             CHEROKEE VILLAGE...
  WILLIFORD...          SITKA...              SELLERS STORE...
  SADDLE...             OZARK ACRES...        KITTLE...
  HEART...              ARMSTRONG...          AGNOS...
  WILD PLUM LAKE...     VAGABOND LAKE...      TIMBER LAKE...

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

&&

LAT...LON 3639 9129 3637 9126 3634 9127 3632 9125
      3625 9125 3624 9126 3624 9133 3622 9134
      3617 9134 3628 9174 3645 9169
TIME...MOT...LOC 0213Z 284DEG 21KT 3634 9161

$$

/56
1 follow-up statement
165 
WWUS54 KLZK 210231
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
931 PM CDT SAT AUG 20 2011

ARC049-135-210241-
/O.CAN.KLZK.SV.W.0855.000000T0000Z-110821T0300Z/
FULTON AR-SHARP AR-
931 PM CDT SAT AUG 20 2011

...THE SEVERE THUNDERSTORM WARNING FOR NORTHERN SHARP AND EASTERN
FULTON COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED BELOW SEVERE
LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR PROPERTY.

LAT...LON 3639 9129 3637 9126 3634 9127 3632 9125
      3625 9125 3624 9126 3624 9133 3622 9134
      3617 9134 3628 9174 3645 9169
TIME...MOT...LOC 0231Z 284DEG 21KT 3631 9148

$$

/56

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this severe thunderstorm warning went out at Aug 20, 2:56 PM CDT, 6 hours 17 minutes earlier.

Area forecast discussion, Aug 20, 2:56 PM CDT, 6 hours 17 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
256 PM CDT SAT AUG 20 2011

.SHORT TERM...TONIGHT THROUGH TUESDAY NIGHT
CONVECTION HAS INITIATED ACROSS WEST CENTRAL AND SOUTH CENTRAL
SECTIONS OF THE FORECAST AREA....PER LATEST RADAR AND SATELLITE
IMAGERY. OBJECTIVE SURFACE ANALYSIS INDICATES A NEARLY STATIONARY
BOUNDARY...FROM NEAR HARRISON...TO NEAR PINE BLUFF.

EXPECT THIS BOUNDARY TO PROVIDE A FOCUS FOR ADDTIONAL CONVECTIVE
DEVELOPMENT IN THE NEAR TERM.  A WEAK SHORT WAVE...ANALYZED FROM
NORTHEAST MISSOURI TO NORTHEAST OKLAHOMA...SHOULD PROMOTE OVERALL
DEVELOPMENT AS IT MOVES TO THE EAST. INSTABILITY FIELDS INDICATE
SURFACE BASED CAPE VALUES OF OVER 4000 J/KG ALONG THE BOUNDARY.
0-6KM SHEAR WILL BE MAXIMIZED ACROSS NORTHERN SECTIONS. FORECAST
NEAR TERM SHEAR/INSTABILTY PROFILES SUPPORT THE DEVELOPMENT OF
ORGANIZED CELLS IN THE NORTH THROUGH 03Z.

THE BOUNDARY WILL REMAIN IN THE VICINITY OF THE FORECAST AREA
THROUGH MUCH OF THE SHORT TERM...AND SHOULD PROMOTE A CONVECTIVE
POTENTIAL...ALTHOUGH LESS REFINED AS THE BOUNDARY WEAKENS.

&&

.LONG TERM...WEDNESDAY THROUGH SATURDAY
AFTER A POTENTIALLY UNSETTLED START TO THE LONG TERM...A GOOD DEAL
OF UNCERTAINTY WILL BE INTRODUCED INTO THE FCST LATER THIS WEEK AS
MED RANGE MODELS CONTINUE TO SUGGEST A TROPICAL SYSTEM IMPACTING THE
FL PENINSULA BEGINNING LATE THU. ONE MAY WONDER WHY A TROPICAL
SYSTEM AFFECTING FL MATTERS TO AR. ASIDE FROM THE FACT THAT MANY
ARKANSANS LIKE TO VACATION TO FL...A TROPICAL SYSTEM EXERTS
SIGNIFICANT INFLUENCE ON THE OVERALL UPR PATTERN THAT AFFECTS THE
WEATHER ACROSS THE COUNTRY.

IF THE TROPICAL SYSTEM IS AS STRONG AS IS CURRENTLY ADVERTISED AND
TRACKS ACROSS FL OR THE FAR SE US...IT WILL LIKELY ACT TO ENHANCE
NRLY UPPER FLOW BTW THE TROPICAL LOW AND THE STRONG UPR RIDGE TO OUR
WEST. THIS TYPE OF UPR FLOW IS KNOWN TO BE CONDUCIVE TO DRIVING COLD
FRONTS INTO AND THROUGH AR THIS TIME OF YEAR. THIS WOULD LEAD TO
COOLER...DRIER WX FOR NEXT WEEKEND.

HOWEVER...IF THE TROPICAL SYSTEM IS WEAKER OR MOVES FURTHER EAST OFF
THE US EAST COAST...THE STORY MAY BE DIFFERENT.  SUBJECTIVE H5
ANALOG ANALYSIS FROM HEAT EVENTS THIS SUMMER HINTS THAT IN THE
ABSENCE OF A TROPICAL SYSTEM...THE UPR RIDGE COULD TRY TO BUILD BACK
EAST INTO THE STATE AS THE HUDSON BAY VORTEX WEAKENS AND TROUGHINESS
REDEVELOPS OVER MAINE AND THE CANADIAN MARITIMES.  THIS SITUATION
WOULD BE CONDUCIVE TO ABOVE NORMAL TEMPS RETURNING.

SO WHAT THIS ALL MEANS IS THAT WE WILL HAVE TO KEEP AN EYE ON THE
TROPICS OVER THE NEXT WEEK. THIS FORECAST WILL HEDGE TOWARD WHAT
SEEMS TO BE THE MORE LIKELY SOLUTION OF A STRONGER TROPICAL SYSTEM
AND ENHANCED NRLY FLOW AND COOLER/DRIER WX FOR AR.

LOST IN ALL OF THAT SHUFFLE IS THAT THE LONG TERM WILL LIKELY START
WITH UNSETTLED WX ON WED AND THU AS A COLD FRONT WORKS INTO THE
STATE. HAVE INCREASED POPS FROM WED AFTERNOON THROUGH THU AFTERNOON
TO ACCOUNT.

TEMPS WILL PROBABLY BE A BIT ABOVE NORMAL WED TRENDING TO NEAR
NORMAL BY SAT.

&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     74  92  71  93 /  40  30  10  30
CAMDEN AR         74 100  71  99 /  20  20  20  20
HARRISON AR       71  91  70  92 /  30  20  10  30
HOT SPRINGS AR    76  98  74  97 /  30  20  20  20
LITTLE ROCK   AR  77  96  72  95 /  30  20  20  30
MONTICELLO AR     75  98  73  97 /  20  20  20  20
MOUNT IDA AR      74  98  74  97 /  30  20  20  20
MOUNTAIN HOME AR  72  92  71  93 /  40  30  10  30
NEWPORT AR        74  93  71  93 /  40  30  10  30
PINE BLUFF AR     77  97  73  96 /  30  20  20  20
RUSSELLVILLE AR   75  96  73  96 /  30  20  10  30
SEARCY AR         76  94  72  93 /  40  20  10  30
STUTTGART AR      76  95  73  94 /  30  20  20  20
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
HEAT ADVISORY UNTIL 9 PM CDT THIS EVENING FOR ARKANSAS-BRADLEY-
CALHOUN-CLARK-CLEVELAND-CONWAY-DALLAS-DESHA-DREW-FAULKNER-
GARLAND-GRANT-HOT SPRING-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MONROE-MONTGOMERY-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-YELL.

&&

SHORT TERM...55 / LONG TERM...63
Hazardous weather outlook, Aug 20, 6:35 PM CDT, 2 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED
NATIONAL WEATHER SERVICE LITTLE ROCK AR
635 PM CDT SAT AUG 20 2011

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-211000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
635 PM CDT SAT AUG 20 2011

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TONIGHT

STRONG TO SEVERE THUNDERSTORMS WILL BE POSSIBLE THROUGH MIDNIGHT
OVER THE NORTH CENTRAL PART OF THE STATE. A SEVERE THUNDERSTORM
WATCH IS IN EFFECT UNTIL MIDNIGHT FOR THIS PART OF THE STATE. THE
PRIMARY CONCERNS REMAIN LARGE HAIL AND DAMAGING WINDS. THE ACTIVITY
SHOULD SLOWLY WEAKEN WITH TIME THIS EVENING.

VERY WARM CONDITIONS WILL CONTINUE ACROSS MOST AREAS THROUGH THE
EARLY EVENING HOURS...AND WILL PROMOTE DANGEROUS HEAT STRESS
CONDITIONS. A HEAT ADVISORY REMAINS IN EFFECT FOR A LARGE PORTION OF
CENTRAL AND SOUTHERN ARKANSAS UNTIL 9 PM.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

ON SUNDAY THE UPPER HIGH PRESSURE RIDGE WILL RETROGRADE BACK TO
THE WEST...ALLOWING A RETURN OF UPPER LEVEL NORTHWEST FLOW FOR
THE SECOND HALF OF THE WEEKEND AND INTO THE COMING WEEK. THIS FLOW
WILL BRING SOME UPPER LEVEL WEATHER SYSTEMS TO THE AREA...AND HELP
THE DEVELOPMENT OF SHOWERS AND THUNDERSTORMS. ALSO ON SUNDAY...A
FRONT WILL SAG INTO ARKANSAS. THE COMBINATION OF THE TWO...WILL
BRING ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS. EACH DAY...
THERE IS SOME UNCERTAINTY OF THE OVERALL TIMING AND INTENSITY OF
STORMS...BUT ISOLATED STRONG TO SEVERE STORMS WILL BE POSSIBLE
OVER SOME PART OF ARKANSAS. THE MAIN THREAT WILL BE DAMAGING
WINDS. LARGE HAIL WILL BE A LESSER THREAT. ALSO AT TIMES HEAT
INDEX VALUES WILL BE OVER 100 TO AROUND 105 DEGREES...AND A HEAT
ADVISORY MAY BE IN EFFECT. EXTRA CAUTION SHOULD BE TAKEN DURING
PERIODS OF HIGH HEAT.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE POSSIBLE THROUGH 9 PM.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

55

In the hours before

Special weather statement, Aug 20, 7:07 PM CDT, 2 hours 6 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
707 PM CDT SAT AUG 20 2011

ARZ004-005-210050-
BAXTER AR-MARION AR-
707 PM CDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARION AND WESTERN
BAXTER COUNTIES UNTIL 745 PM CDT...

AT 703 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM NEAR LAKEWAY...OR 8 MILES NORTHWEST OF
YELLVILLE...MOVING EAST AT 15 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  BULL SHOALS...        LAKEWAY...            LAKEVIEW...
  DODD CITY...          COLFAX...             BULL SHOALS SP...
  ARKAWANA...           SNOW...               MONARCH...
  WHITEVILLE...         WESTERN HILLS SUBDVN...
  WALLACE KNOB...       TATER KNOB...
  SPRING LAKE ESTATES...                      SHORT MTN...
  PINE MTN...           MONKEY RUN...         BULL SHOALS MTN...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3643 9237 3628 9238 3628 9285 3643 9284
TIME...MOT...LOC 0007Z 274DEG 13KT 3633 9273

/56
Special weather statement, Aug 20, 8:16 PM CDT, 57 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
816 PM CDT SAT AUG 20 2011

ARZ003-004-012-013-210200-
BOONE AR-MARION AR-NEWTON AR-SEARCY AR-
816 PM CDT SAT AUG 20 2011

...SIGNIFICANT WEATHER ADVISORY FOR SOUTHEASTERN BOONE...NORTHWESTERN
SEARCY...NORTHEASTERN NEWTON AND SOUTHERN MARION COUNTIES UNTIL 900
PM CDT...

AT 815 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING A
STRONG THUNDERSTORM 3 MILES NORTHWEST OF VALLEY SPRINGS...OR 6 MILES
SOUTHEAST OF HARRISON...MOVING EAST AT 20 MPH.

HAIL UP TO THE SIZE OF PENNIES AND WIND GUSTS UP TO 50 MPH ARE
EXPECTED WITH THIS STORM.

* LOCATIONS IMPACTED INCLUDE...
  YELLVILLE...          HARRISON...           WESTERN GROVE...
  VALLEY SPRINGS...     SAINT JOE...          PYATT...
  OLVEY...              MAUMEE...             FLIPPIN...
  DUGGER...             CRAWFORD...           SUMMIT...
  RALPH...              PINDALL...            EVERTON...
  EROS...               BRUNO...              BELLEFONTE...

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

LAT...LON 3629 9256 3598 9264 3610 9314 3628 9313
TIME...MOT...LOC 0117Z 274DEG 19KT 3619 9302

/56
Local storm report, Aug 20, 8:29 PM CDT, 44 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
829 PM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     HAIL             5 S JASPER              35.93N 93.19W
08/20/2011  M1.00 INCH       NEWTON             AR   LAW ENFORCEMENT

            HAIL REPORTED SOUTH OF JASPER ALONG HWY 7.

&&

224
Local storm report, Aug 20, 8:35 PM CDT, 38 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 PM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0720 PM     TSTM WND DMG     DEER                    35.83N 93.22W
08/20/2011                   NEWTON             AR   LAW ENFORCEMENT

            TREES REPORTED DOWN IN DEER.

&&

224
Local storm report, Aug 20, 8:56 PM CDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
856 PM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0703 PM     TSTM WND DMG     2 E FALLSVILLE          35.77N 93.43W
08/20/2011                   NEWTON             AR   LAW ENFORCEMENT

            NUMEROUS TREES REPORTED DOWN ALONG HWY 21 JUST NORTH OF
            THE NEWTON AND JOHNSON COUNTY LINE.

&&

224
Local storm report, Aug 20, 9:00 PM CDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
900 PM CDT SAT AUG 20 2011

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0750 PM     TSTM WND DMG     2 SW TILLY              35.70N 92.86W
08/20/2011                   POPE               AR   LAW ENFORCEMENT

            TREES REPORTED DOWN ALONG HWY 27 JUST BEFORE THE HWY 16
            JUNCTION.

&&

224

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 20, 7:05 PM CDTSevere Thunderstorm WarningLZKBaxter, Fulton, Izard, Marion40 min
Aug 20, 7:07 PM CDTSpecial Weather StatementLZKMarion43 min
Aug 20, 7:16 PM CDTSevere Thunderstorm WarningLZKJohnson, Newton, Pope, Searcy, Van Buren44 min
Aug 20, 7:31 PM CDTSevere Thunderstorm WarningLZKNewton, Pope, Searcy, Van Buren44 min
Aug 20, 7:35 PM CDTFlash Flood WarningLZKNewton3 hr
Aug 20, 7:39 PM CDTSevere Thunderstorm WarningLZKBoone, Marion36 min
Aug 20, 8:16 PM CDTSpecial Weather StatementLZKMarion44 min
Aug 20, 8:24 PM CDTSevere Thunderstorm WarningLZKBoone, Marion, Newton, Searcy24 min
Aug 20, 9:24 PM CDTSpecial Weather StatementLZKWhite46 min
Aug 20, 9:59 PM CDTSpecial Weather StatementLZKIndependence, Jackson46 min
Aug 20, 11:26 PM CDTSpecial Weather StatementLZKSaline29 min

Nearby

Severe Thunderstorm Warnings in Arkansas, 2011Every severe thunderstorm warning in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.